On Best Cubature Formulas and Spline Interpolation.

M.E.A. El Tom

Numerische Mathematik (1979)

  • Volume: 32, page 291-306
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Tom, M.E.A. El. "On Best Cubature Formulas and Spline Interpolation.." Numerische Mathematik 32 (1979): 291-306. <http://eudml.org/doc/132611>.

author = {Tom, M.E.A. El},
journal = {Numerische Mathematik},
keywords = {Two-Dimensional Spline Interpolation; Best Cubature Formulas},
pages = {291-306},
title = {On Best Cubature Formulas and Spline Interpolation.},
url = {http://eudml.org/doc/132611},
volume = {32},
year = {1979},

AU - Tom, M.E.A. El
TI - On Best Cubature Formulas and Spline Interpolation.
JO - Numerische Mathematik
PY - 1979
VL - 32
SP - 291
EP - 306
KW - Two-Dimensional Spline Interpolation; Best Cubature Formulas
UR - http://eudml.org/doc/132611
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.